Positive solutions of a neutral difference equation with positive and negative coefficients.
Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 177-185 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

Keywords: neutral difference equation, positive solution, population dynamics
@article{GMJ_2004__11_1_51220,
     author = {Tang, Xian Hua and Cheng, Sui Sun},
     title = {Positive solutions of a neutral difference equation with positive and negative coefficients.},
     journal = {Georgian mathematical journal},
     pages = {177--185},
     year = {2004},
     volume = {11},
     number = {1},
     zbl = {1059.39009},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51220/}
}
TY  - JOUR
AU  - Tang, Xian Hua
AU  - Cheng, Sui Sun
TI  - Positive solutions of a neutral difference equation with positive and negative coefficients.
JO  - Georgian mathematical journal
PY  - 2004
SP  - 177
EP  - 185
VL  - 11
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51220/
LA  - en
ID  - GMJ_2004__11_1_51220
ER  - 
%0 Journal Article
%A Tang, Xian Hua
%A Cheng, Sui Sun
%T Positive solutions of a neutral difference equation with positive and negative coefficients.
%J Georgian mathematical journal
%D 2004
%P 177-185
%V 11
%N 1
%U http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51220/
%G en
%F GMJ_2004__11_1_51220
Tang, Xian Hua; Cheng, Sui Sun. Positive solutions of a neutral difference equation with positive and negative coefficients.. Georgian mathematical journal, Tome 11 (2004) no. 1, pp. 177-185. http://geodesic.mathdoc.fr/item/GMJ_2004__11_1_51220/